# SDR SAJF2011042600011

- Difficulty date: April 26, 2011
- Submitted: November 24, 2011
- Operation: Air carrier
- Aircraft: N18605
- Make and model: Boeing 737809
- Aircraft serial: 28404
- Aircraft time: 35,035 hours, 16,340 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 27,259 hours, 12,373 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250254010
- Condition: Damaged
- Location: Nr 1 Egt
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(B-18605) DURING T/O ROLL, NR 1 ENGINE EGT RAISED TO AROUND 950 DEGREE C, ACFT ABORTED TAKEOFF. BITE TEST AND RESISTANCE CHECK FOUND LT BOTTOM EGT PROBE INDICATION WAS ABNORMAL.  EGT PROBE (PN:TC296-02) AND HARNESS (PN: 325-025-401-0) WAS REPLACED.  ENGINE RUN UP NORMAL. THE EGTM FOR THE ENGINE IS AROUND 15 DEGREE C.
